# SDR AALA971457

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882AA
- Make and model: Boeing 727223
- Aircraft serial: 21521
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND STRINGER NR 29R CORRODED FROM STATION 950A TO STATION 950E.  INSTALLED DOUBLER REPAIRS PER SRM 51-10-06 AND MRB 727-0037.  (M)
